A1 Journal article (refereed)
Affine invariant multivariate sign and rank tests and corresponding estimates: A review. (1999)


Oja, H. (1999). Affine invariant multivariate sign and rank tests and corresponding estimates: A review. Scandinavian Journal of Statistics, - (26), 319-343.


JYU authors or editors


Publication details

All authors or editors: Oja, Hannu

Journal or series: Scandinavian Journal of Statistics

Publication year: 1999

Volume: -

Issue number: 26

Pages range: 319-343

Publication language: Unknown

Open Access: Publication channel is not openly available


Fields of science:


Contributing organizations


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2020-13-10 at 21:46